# SDR DALA2025012800671

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0777268) CORROSION ON INTERCOSTAL UPPER CHORD STA 950 & 16LBL AT PASSENGER CABIN. INTERCOSTAL UPPER CHORD STA 950 & 16LBL AT PASSENGER CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
